# SDR CA990310043

- Difficulty date: December 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737217
- Engine: Pwa JT8D17A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5717623096
- Condition: Shattered
- Location: Cockpit
- Part time: 55,019 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) ON TOP OF CLIMB AT FL 270 FIRST OFFICER'S WINDOW STARTED TO SPARK AND BEFORE HEAT TURNED OFF, THE OUTER PANE SHATTERED.  WINDOW REPLACED.
